# SDR DALA201812117143

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 15,464 hours, 5,741 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: First Officers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3825 O2 MASK F/O SIDE CONTINUOS FLOW OF O2 WHEN MASK OUT OF BOX . CORRECTIVE ACTION: RESEATED/ READJUSTED O2 MASK ON F/O SIDE MULTIPLE TIMES. FAULT COULD NOT BE DUPLICATED. CREW O2 OXYGEN GUAGE READS 1300 PSI AND THERE IS NO OBSERVATION OF DECREASE IN CREW O2. NO FURTHER DISCREPANCIES NOTED AFTER CAREFUL INSPECTION. (3754604).
